Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have thin, weak, extremely dull hair. Tried Minoxidil, Keraglova ev, other medications, no help. What to do ?

Hello Doctor I am 28 yr old female, having thin,weak, extremely dull hair.According to a dermat s advice i have tried minoxidil ,keraglova eva and certain lotions, organic rosemary shampoo,etc. still have no growth and hair is still visibly thin and dry. I have vegeterian healthy diet and 8 hour sleep. My friend thinks i have female patteren baldness and not sure what can i do for the same.. Can you please suggest me a different opinion.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello Alisha,

Causes of thinning of hair are:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Thyroxine
5. Any incidence of surgery, shock, etc.

Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles
5. Multivitamin & multi mineral supplementation

But these medications have to be used regularly under the guidance of a Dermatologist, as hair loss tends to return on stoppage of these medications.

So, it will be better to consult a Dermatologist to find out the underlying cause & start treatment accordingly.

It is believed that it is normal to shed 100 hairs each day, which is based on the assumption that the average scalp has 100,000 hairs, and 10% of these are in the resting phase.

So, there is no need to worry.
Your hairs will grow back again.

Wishing you a Good Health.
Thanks & take care.
Answered: Tue, 26 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor